The Bohr Almost Periodic Functions Do Not Form a Linear Space.
Mathematische Zeitschrift, Tome 188 (1984), pp. 1-2
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__188_173513,
author = {Paul Milnes},
title = {The {Bohr} {Almost} {Periodic} {Functions} {Do} {Not} {Form} a {Linear} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {1--2},
year = {1984},
volume = {188},
zbl = {0527.43004},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__188_173513/}
}
Paul Milnes. The Bohr Almost Periodic Functions Do Not Form a Linear Space.. Mathematische Zeitschrift, Tome 188 (1984), pp. 1-2. http://geodesic.mathdoc.fr/item/MZ_1984__188_173513/